# SDR A6WA201441473

- Difficulty date: April 28, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: CDSP1900509
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK ON LBL 9 CORRODED AT FS 559+96.  R & R CARGO TIE DOWN TRACK ON LBL 9 AT FS 559+96 IAW SRM 51-41-02 & AMM 20-21-00.
